Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 746327, 8 pages
http://dx.doi.org/10.1155/2015/746327
Research Article

On the Nonlinear Perturbation Rosenau-Hyman Equation: A Model of Nonlinear Scattering Wave

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Institute of Space Sciences, P.O. Box MG-23, Măgurele, 077125 Bucharest, Romania
3Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
4Mathematics Department, King Saud University, P.O. Box 22452, Riyadh 11495, Saudi Arabia
5Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 18 May 2015; Accepted 4 November 2015

Academic Editor: Fawang Liu

Copyright © 2015 Abdon Atangana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. F. Cooper, H. Shepard, and P. Sodano, “Solitary waves in a class of generalized Korteweg-de Vries equations,” Physical Review E, vol. 48, no. 5, pp. 4027–4032, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Rosenau, “On nonanalytic solitary waves formed by a nonlinear dispersion,” Physics Letters A, vol. 230, no. 5-6, pp. 305–318, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. de Frutos, M. A. López-Marcos, and J. M. Sanz-Serna, “A finite difference scheme for the K(2, 2) compacton equation,” Journal of Computational Physics, vol. 120, no. 2, pp. 248–252, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Rus and F. R. Villatoro, “Padé numerical method for the Rosenau-Hyman compacton equation,” Mathematics and Computers in Simulation, vol. 76, no. 1–3, pp. 188–192, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Mihaila, A. Cardenas, F. Cooper, and A. Saxena, “Stability and dynamical properties of Rosenau-Hyman compactons using Padé approximants,” Physical Review E, vol. 81, no. 5, Article ID 056708, 2010. View at Publisher · View at Google Scholar
  7. A. Cardenas, B. Mihaila, F. Cooper, and A. Saxena, “Properties of compacton-anticompacton collisions,” Physical Review E, vol. 83, no. 6, Article ID 066705, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Ludu and J. P. Draayer, “Patterns on liquid surfaces: cnoidal waves, compactons and scaling,” Physica D, vol. 123, no. 1–4, pp. 82–91, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. S. Kovalev and M. V. Gvozdikova, “Bose gas with nontrivial particle interaction and semiclassical interpretation of exotic solitons,” Low Temperature Physics, vol. 24, no. 7, article 484, 1998. View at Publisher · View at Google Scholar · View at Scopus
  10. A. L. Bertozzi and M. Pugh, “The lubrication approximation for thin viscous films: regularity and long-time behavior of weak solutions,” Communications on Pure and Applied Mathematics, vol. 49, no. 2, pp. 85–123, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. V. Kardashov, S. Einav, Y. Okrent, and T. Kardashov, “Nonlinear reaction-diffusion models of self-organization and deterministic chaos: theory and possible applications to description of electrical cardiac activity and cardiovascular circulation,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 98959, 16 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. S. Kivshar, “Intrinsic localized modes as solitons with a compact support,” Physical Review E, vol. 48, no. 1, pp. R43–R45, 1993. View at Publisher · View at Google Scholar · View at Scopus
  13. F. Cooper, J. M. Hyman, and A. Khare, “Compacton solutions in a class of generalized fifth-order korteweg-de vries equations,” Physical Review E, vol. 64, no. 2, Article ID 026608, 2001. View at Google Scholar · View at Scopus
  14. J. Kevorkian and J. D. Cole, Multiple Scale and Singular Perturbation Methods, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. S. Kivshar and B. A. Malomed, “Dynamics of solitons in nearly integrable systems,” Reviews of Modern Physics, vol. 61, no. 4, pp. 763–915, 1989. View at Publisher · View at Google Scholar · View at Scopus
  16. D. W. McLaughlin and A. C. Scott, “Perturbation analysis of fluxon dynamics,” Physical Review A, vol. 18, no. 4, pp. 1652–1680, 1978. View at Publisher · View at Google Scholar · View at Scopus
  17. M. S. Ismail and T. R. Taha, “A numerical study of compactons,” Mathematics and Computers in Simulation, vol. 47, no. 6, pp. 519–530, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. A. Chertock and D. Levy, “Particle methods for dispersive equations,” Journal of Computational Physics, vol. 171, no. 2, pp. 708–730, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. F. Rus and F. R. Villatoro, “Adiabatic perturbations for compactons under dissipation and numerically-induced dissipation,” Journal of Computational Physics, vol. 228, no. 11, pp. 4291–4302, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. F. Rus and F. R. Villatoro, “A repository of equations with cosine/sine compactons,” Applied Mathematics and Computation, vol. 215, no. 5, pp. 1838–1851, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. A. Atangana and A. Secer, “A note on fractional order derivatives and table of fractional derivatives of some special functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  23. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  24. G. Jumarie, “On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion,” Applied Mathematics Letters, vol. 18, no. 7, pp. 817–826, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 65–70, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, no. 3, pp. 59–75, 2011. View at Google Scholar
  28. C. M. Bender and S. A. Orszag, Advanced Mathematical Methods for Scientists and Engineers, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet